# SDR SWAA2024010432957

- Difficulty date: December 17, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 64,695 hours, 38,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS FOR POWER SUPPLY'S M1672; M1673; M1674 FAILED CAPACITY CHECK EMERGENCY LIGHTS INOP AND DID STAY ON.<[01] REMOVED AND REPLACED BATTERY PACKS FOR POWER SUPPLY M1672 ;M1673 ;M1674 PER B737 AMM 33-51-06-960-805. PERFORMED OPERATIONAL TEST PER B737 AMM 33-51-06-960-805. TEST PASSED.;[02] FINAL INSPECTION;. VERIFIED STEP #1.
